Causes Of Hypotension In Patients With Type 2 Dm?
Good night. Want to ask, my father just diagnosed with type 2 diabetes mellitus 2 months ago. Before being diagnosed with DM, he had a history of hypertension with TD 145/90 and took 5 mg mg of amlodipine (norvax) once a day. After being diagnosed with DM, he took the drug sitagliptin 100 mg once a day. Then when his blood pressure is 100/70 sometimes 90/60, he takes amlodipine 1/4 to 1/2 tablets per day. What could be the cause of the hypotension? Thank you in advance
Sitagliptin is a type of anti-diabetes drug that works by increasing insulin production and reducing sugar production by the liver. This drug, besides being able to control blood sugar levels, can also reduce systolic blood pressure as a side effect.
The decrease in blood pressure that your father has experienced could indeed be sourced from other conditions, for example: dehydration, lack of drinking. Whether or not you need to take further anti-hypertensive drugs, you should first discuss it with the doctor who treats you.
Drink a lot of water
Get enough rest
Control fasting sugar levels and 2 hours after eating regularly
Thus yes, hopefully it helps